A general solution of a space-time fractional anomalous diffusion problem using the series of bilateral eigen-functions
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 173-185
https://doi.org/10.4134/CKMS.2014.29.1.173
Printed January 31, 2014
Hemant Kumar, Mahmood Ahmad Pathan, and Harish Srivastava
D.A-V. (P.G.) College Kanpur, Pala Campus Arunapuram, D.A-V. (P.G.) College Kanpur
Abstract : In the present paper, we consider an anomalous diffusion problem in two dimensional space involving Caputo time and Riesz-Feller fractional derivatives and then solve it by using a series involving bilateral eigen-functions. Also, we obtain a numerical approximation formula of this problem and discuss some of its particular cases.
Keywords : anomalous diffusion problem, Caputo-derivative, Riesz-Feller fractional derivatives, a series of bilateral eigen-functions, numerical approximation formula
MSC numbers : 26A33, 33R11, 60J60, 47B06, 42B05, 33E12, 34K28
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd